Top
20
Doctor insights on: Can Taking Wellbutrin Cause A Loss Of Coordination

Share
1

1
Can taking wellbutrin (bupropion) cause a loss of coordination?

Can taking wellbutrin (bupropion) cause a loss of coordination?

Yes due to dizziness: Dizziness, however, is rare and for some people they would have a mild problem with incoordination due to having a racing heartbeat. ...Read more

Coordination (Definition)

Motor coordination is the combination of body movements created with the kinematic (such as spatial direction) and kinetic (force) parameters that result in intended actions. Motor coordination is achieved when subsequent parts of the same movement, or the movements of several limbs or body parts are combined in a manner that is well timed, smooth, and efficient with respect ...Read more


2

2
What to do if invega sustenna (paliperidone palmitate) has messed up my memory? It also causes loss of coordination and balance

What to do if invega sustenna (paliperidone palmitate) has messed up my memory? It also causes loss of coordination and balance

Drug side effects: If you notice side effects from any medication, be sure to tell your prescribing doc and ask about/for alternatives & options. Of note, benzodiazepines like Klonopin (clonazepam) can also mess up memory & cause loss of coordination & balance. ...Read more

3

3
Can Percocet cause weakness and loss of coordination in your hands?

Can Percocet cause weakness and loss of coordination in your hands?

Not a side effect: It is very doubtful that you can blame Percocet for hand symptoms, and far more likely, there is an independent cause which is unrelated. Have your doctor examine you and suggest some interventions. ...Read more

4

4
Could it be something bad if I have loss of coordination?

Could it be something bad if I have loss of coordination?

Could be: See the answer to balance question significant and persistent loss of coordination should be investigated! ...Read more

6

6
How fast can I make my loss of coordination go away?

How fast can I make my loss of coordination go away?

More info needed: This question cannot be answered without knowing how and why your coordination was lost in the first place! ...Read more

7

7
Are some people more prone to getting loss of coordination?

Are some people more prone to getting loss of coordination?

Yes: There are progressive degenerative diseases of the cerebellum or those tracts from the cerebellum which can cause loss of coordination. There are also other causes such as tumor, trauma, infection, and others. A neurologist can help you sort these out. ...Read more

8

8
Are there symptoms to predict the sudden loss of coordination?

Are there symptoms to predict the sudden loss of coordination?

Loss of coordination: The loss of coordination is itself a symptom, and sometimes a sign. There are many ways coordination can be impaired, from inner ear problems to brain stem strokes, to acute drug toxicity (including alcohol). More information is needed. I suggest you discuss the problem with your doctor or a neurologist. If you are abruptly, severely impaired, I suggest going to to an emergency department. ...Read more

9

9
About once a month, I get loss of coordination. Is that ok or bad?

About once a month, I get loss of coordination. Is that ok or bad?

See a Dr.: I don't know youur age but coordination is related to the cerebellum and the inner ear. See your pcp or a neurologst. ...Read more

10

10
What is the treatment for sudden loss of coordination?

Function loss: The most important thing to do for sudden loss of coordination -- or any sudden neurological symptom -- is to get immediate and thorough medical/neurological evaluation. This may be in an emergency room, where the person can be examined by skilled physicians plus have quick access to head ct scans and other studies that help with diagnosis. ...Read more

11

11
How to deal with any dizziness or loss of coordination. Am I ok?

Thorough Evaluation: Get checked out as dizziness, vertigo and coordination issues can be caused by some serious conditions. It may be wise to be evaluated by a neurologist. ...Read more

12

12
I've been having dull headaches, loss of coordination and feeling tired all the time. What could this be?

A reason 2 see a Dr: I don't mean to be trite, but your symptoms sound significant enough that you should see a doctor. Loss of coordination could be due to some type of neurologic problem. You could be anemic, your thyroid could be abnormal. Too many items to list.
Do yourself a favor and see a physician. ...Read more

See 2 more doctor answers
13

13
Why am I having fainting spells, headaches, loss of coordination, and blurry vision?

Why am I having fainting spells, headaches, loss of coordination, and blurry vision?

Syncope: Is serious. You should not drive.

You should see a doctor.

If progressive see the er doc. ...Read more

14

14
I'm a 26 year old petite female, with a horrible diet also. I keep having these bouts before eating times of dizziness, weakness, loss of coordination, a light shaky feeling throughout my body but physically shows in my hands. What could it be?

I'm a 26 year old petite female, with a horrible diet also. I keep having these bouts before eating times of dizziness, weakness, loss of coordination, a light shaky feeling throughout my body but physically shows in my hands. What could it be?

Need to examine: It is not feasible to provide a meaningful opinion without taking additional history, physical examination and may be some tests. It would be prudent to see your doctor.
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex, if you have sex.
Get HPV vaccine ...Read more

15

15
2 nested Pyrex containers hit left temple no confusion, loss of coordination etc. Mild headache, nausea. What are signs to be concerned about?

2 nested Pyrex containers hit left temple no confusion, loss of coordination etc. Mild headache, nausea. What are signs to be concerned about?

Watch for concussion: Symptoms that can happen minutes to hours after a concussion include:

Memory loss – People sometimes forget what caused their injury, as well as what happened right before and after the injury.
●Confusion
Headache
Dizziness or trouble with balance
●Nausea or vomiting
●Feeling sleepy
●Acting cranky, strangely, or out of sorts. So seek medical attention if you have all of these symptoms. ...Read more

16

16
Explain the condition called sudden loss of coordination (cerebellar ataxia).?

Explain the condition called sudden loss of coordination (cerebellar ataxia).?

Cerebellar Ataxia: Acute cerebellar ataxia is defined as the sudden loss of coordination or abnormal gait due to abnormal function of the cerebellum. Causes are vast, and include tumors, infectious diseases, and genetic (inherited) etiologies. This is best managed by a neurologist (specialist in the nervous system). ...Read more

17

17
I was playing volleyball for about an hour. 20min after my right arm started feeling heavy and tight/loss of coordination in my right hand?

I was playing volleyball for about an hour. 20min after my right arm started feeling heavy and tight/loss of coordination in my right hand?

Nerve or vasculature: The evolution described makes me wonder about either a vascular or neurogenic thoracic outlet syndrome, although other mechanisms might be considered. Have your doctor thoroughly evaluate and design the next step. Put volleyball on hold until this is clarified. ...Read more

18

18
Can taking wellbutrin (bupropion) cause weight loss?

Can taking wellbutrin (bupropion) cause weight loss?

Yes: Weight loss is one side effect of the medication. It's being studied with other medications as a weight loss agent. Currently using this drug for weight loss is considered "off-labeled". ...Read more

See 1 more doctor answer
19

19
Can wellbutrin (bupropion) cause weight loss?

Can wellbutrin (bupropion) cause weight loss?

Not necessarily.: As a medication for anxiety and depression, it's not supposed to cause weight gain, at least not more than placebo, where some medications for such can cause significant weight gain. That being said, it shouldn't actively make you lose weight. ...Read more

See 1 more doctor answer
20

20
Does wellbutrin (bupropion) XL cause bone loss?

Does wellbutrin (bupropion) XL cause bone loss?

No: Bone loss, exacerbation of osteoporosis, is not reported as a problem with this medication. ...Read more

Dr. Alan Ali
788 Doctors shared insights

Bupropion (Definition)

Also called wellbutrin (bupropion) or zyban or aplenzin, is an atypical antidepressant & smoking cessation aid, which has mild psychostimulant action. It is a norepinephrine/dopamine reuptake inhibitor. It can lower seizure threshold at high doses, ...Read more


Dr. Gregory Moneta
56 Doctors shared insights

Loss Of Coordination (Definition)

Loss of coordination is a symptom in which some parts of a person's body should but do not work together in a coordinated way. One example is when several muscles move in an uncoordinated manner, ...Read more